Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

thereiam

Unaware that I was not supposed to wax until 6 months after Accutane.. and I did a Brazilian wax..

I was not aware that I was not supposed to wax until 6 months after Accutane.. So I did a Brazilian..
But fortunately I was only on Accutane for 1.5month because I had bad side effects from the drug.. When I got the wax done it was a month after I was off Accutane...
The skin of my private area did not fall off after the brazilian wax, luckily. It was abnormally red. 
BUT
It started to get REALLY itchy and hurt down there... First I thought I got a yeast infection. So I went to get checked but I was clear... Then I thought it's the dry skin caused by Accutane... so I have been keeping it moisturized down there with coconut oil for about another month now.
HOWEVER
I JUST FOUND OUT THAT I was not supposed to wax until 6 months after Accutane, or my skin fall off and takes forever to heal..... 
AM I F*Ked????? What should I do??? my private part is killing me everyday after the Brazilian wax... is there a treatment I could do to make the irritation go away?? will it ever heal????? (because skin keeps getting off down there..)

OR AM I THE ONLY ONE THAT WAS UNAWARE OF THIS BIF NO-NO while on Accutane? :/

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×